Translator Disclaimer
October 1994 The critical asymptotics of scalar curvatures of the conformal complete metrics with negative curvature
Changfeng Gui, Xuefeng Wang
Duke Math. J. 76(1): 293-302 (October 1994). DOI: 10.1215/S0012-7094-94-07610-2
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 1 • October 1994
Back to Top